Sur les fonctions dérivées

D. Pompeiu

Mathematische Annalen (1907)

  • Volume: 63, page 326-332
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pompeiu, D.. "Sur les fonctions dérivées." Mathematische Annalen 63 (1907): 326-332. <>.

author = {Pompeiu, D.},
journal = {Mathematische Annalen},
pages = {326-332},
title = {Sur les fonctions dérivées},
url = {},
volume = {63},
year = {1907},

AU - Pompeiu, D.
TI - Sur les fonctions dérivées
JO - Mathematische Annalen
PY - 1907
VL - 63
SP - 326
EP - 332
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.